Solpadeine Plus Soluble Tablets

£14.69

Treatment of acute, moderate pain, which is not relieved by paracetamol or ibuprofen alone, such as migraine, back pain, period pains, dental pain, headache, rheumatic pain, strains and sprains and sciatica.

1 in stock

SHARE

Description

Treatment of acute, moderate pain, which is not relieved by paracetamol or ibuprofen alone, such as migraine, back pain, period pains, dental pain, headache, rheumatic pain, strains and sprains and sciatica.

Contains:

Effervescent tablets containing paracetamol 500mg, codeine 8mg and caffeine 30mg.

 

24 Tablets

Additional information

Pack Size

16, 32

Reviews

There are no reviews yet.

Be the first to review “Solpadeine Plus Soluble Tablets”

Your email address will not be published. Required fields are marked *

Related Products

Deep Relief Anti-Inflammatory

For effective relief from rheumatic pain, muscular aches, pains and swellings such as strains, sprains and sport injuries.

£6.49£7.87

Calpol Six Plus Sugar Free Suspension

Treatment of mild to moderate pain and as an antipyretic in many conditions including colds and flu.

£9.19

Solpadeine Plus Tablets

Treatment of acute, moderate pain, which is not relieved by paracetamol or ibuprofen alone, such as rheumatic pain, headache, backache, migraine, dental pain and period pains.

£9.35

Search